# SDR 07FDEA00084

- Difficulty date: January 12, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF N/R N00849, STRINGER CLIP AT BS 680 STR 2L REPAIRED WITH INCORRECT REF.  REMOVED OLD STRINGER CLIP, BACK DRILLED STRINGER CLIP, INSTALLED NEW STRINGER CLIP REF SRM 51-30-2 PG 1-12.
